# SDR DALA2022051603365

- Difficulty date: May 11, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,113 hours, 42,085 cycles
- System (JASC): 5270 · Door Warning System
- Part: Girt Bar
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS, 1 R SLIDE LIGHT INOP. CORRECTIVE ACTION: PERFORMED DOOR OP'S CK AFTER AFTER REMOVAL OF DEBRI FROM GIRT BAR MECH. OP'S NML. NO FURTHER FAULTS. (2232022)
